Question about Diflucan
I have had a yeast infection since taking a round of antibiotics. I was prescribed Diflucan and took 150mg the first day and then another on the 6th day during my antibiotic treatment as a preventative measure. It didn't work. I tried Monistat 7 and that didn't seem to get rid of it. I went to the doctor and they cultured it and found a little bit of yeast but nothing impressive. The doctor said if I still felt bad to take another Diflucan and wait 3 days and then take the second. I took the first on Friday and felt better today, Sunday (well almost Monday on the East Coast). During this time, I've been having pain on my right side that will not just not stop. I'm scared the Diflucan has caused me liver troubles! I know it is rare and mainly for people on it long term. I'm afraid to take my second dose now. We are going on vacation and will be far from my doctor. This pain I suppose could be gall bladder but I can't help thinking that I've ruined my liver taking this medication! I don't know whether to go ahead with the 2nd dose. Does anyone know if one can have pain in the liver while taking this medication?